# SDR COMA9960125

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 7805013
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 2,976 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE DURING LANDING.  REPLACED THE FLAP SELECTOR.
